# SDR REXA2016101402034

- Difficulty date: October 14, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 601R134402
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

699AB IS CHAFED.  RECEIVED SERVICEABLE PART.  LOCATED, DRILLED AND COUNTERSUNK IAW SRM 51-40-11-001-001-A01.
